MathSciNet Relay Station
MathSciNet bibliographic data
MR2292125 (2008c:55018) 55P62 (55Q52)
Lupton, Gregory; Smith, Samuel Bruce Rationalized evaluation subgroups of a map. II. Quillen models and adjoint maps. J. Pure Appl. Algebra 209 (2007), no. 1, 173–188.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement